H∞ control of systems with multiple I/O delays via decomposition to adobe problems

Share/Save/Bookmark

Meinsma, Gjerrit and Mirkin, Leonid (2005) H∞ control of systems with multiple I/O delays via decomposition to adobe problems. IEEE Transactions on Automatic Control, 50 (2). pp. 199-211. ISSN 0018-9286

open access
[img]
Preview
PDF
506kB
Abstract:The standard (four-block) H/sup /spl infin// control problem for systems with multiple input-output delays in the feedback loop is studied. The central idea is to see the multiple delay operator as a special series connection of elementary delay operators, called the adobe delay operators. The adobe delay case is solved and thereby the general case is solved as a nested set of solutions to adobe delay problems.
Item Type:Article
Copyright:©2005 IEEE
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/53830
Official URL:http://dx.doi.org/10.1109/TAC.2004.841936
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 227107